Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2009 | Journal Article | IST-REx-ID: 8508
A. Gorodetski and V. Kaloshin, “Conservative homoclinic bifurcations and some applications,” Proceedings of the Steklov Institute of Mathematics, vol. 267, no. 1. Springer Nature, pp. 76–90, 2009.
View | DOI

Filters and Search Terms



Filter Publications

  • Display / Sort

    Citation Style: IEEE

    Export / Embed